Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 106, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 26, 2012, 8:38 PM CDT for Cimarron County, Texas County, Oklahoma; Sherman County, Texas. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2012, 8:38 PM CDT (01:38 UTC)
- Expired
- May 26, 2012, 9:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Cimarron County, OK, Texas County, OK, Sherman County, TX
The radar
The Amarillo radar (KAMA), 145 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 8:39 PM CDT | HAIL 0.88 | Stratford, TX | REPORTED PEA TO NICKEL SIZE HAIL. |
| May 26, 8:40 PM CDT | HAIL 1 | 1 Se Stratford, TX | |
| May 26, 8:41 PM CDT | HAIL 0.88 | Stratford, TX | NICKEL SIZE HAIL AND WINDS ESTIMATED AT 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 523 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2614 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
957
WUUS54 KAMA 270138
SVRAMA
OKC025-139-TXC421-270215-
/O.NEW.KAMA.SV.W.0106.120527T0138Z-120527T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
838 PM CDT SAT MAY 26 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA
SOUTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA
NORTHERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 915 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR STRATFORD...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
STRATFORD...
TEXHOMA...
GOODWELL...
GRIGGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3662 10215 3669 10198 3663 10144 3616 10210
3639 10216
TIME...MOT...LOC 0138Z 218DEG 44KT 3633 10205
$$
MOULTON4 follow-up statements
442
WWUS54 KAMA 270146
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
846 PM CDT SAT MAY 26 2012
OKC025-139-TXC421-270215-
/O.CON.KAMA.SV.W.0106.000000T0000Z-120527T0215Z/
CIMARRON OK-TEXAS OK-SHERMAN TX-
846 PM CDT SAT MAY 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN SHERMAN...SOUTHWESTERN TEXAS AND SOUTHEASTERN
CIMARRON COUNTIES...
AT 845 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM THAT HAS PRODUCED QUARTER SIZE HAIL...AND IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF STRATFORD...MOVING NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRIGGS...TEXHOMA AND GOODWELL.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3662 10215 3669 10198 3663 10144 3616 10210
3639 10216
TIME...MOT...LOC 0145Z 218DEG 44KT 3640 10198
$$
MOULTON731
WWUS54 KAMA 270153
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
853 PM CDT SAT MAY 26 2012
OKC025-139-TXC421-270215-
/O.CON.KAMA.SV.W.0106.000000T0000Z-120527T0215Z/
CIMARRON OK-TEXAS OK-SHERMAN TX-
853 PM CDT SAT MAY 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTH CENTRAL SHERMAN...SOUTHWESTERN TEXAS AND SOUTHEASTERN
CIMARRON COUNTIES...
AT 852 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF
TEXHOMA...OR 11 MILES NORTHEAST OF STRATFORD...MOVING NORTHEAST AT 45
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TEXHOMA
AND GOODWELL.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3661 10214 3669 10198 3664 10151 3636 10194
3642 10209
TIME...MOT...LOC 0152Z 217DEG 48KT 3650 10193
$$
MOULTON603
WWUS54 KAMA 270201
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
901 PM CDT SAT MAY 26 2012
OKC025-TXC421-270211-
/O.CAN.KAMA.SV.W.0106.000000T0000Z-120527T0215Z/
CIMARRON OK-SHERMAN TX-
901 PM CDT SAT MAY 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHERMAN AND
SOUTHEASTERN CIMARRON COUNTIES IS CANCELLED...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3661 10203 3669 10198 3665 10166 3650 10173
3651 10202
TIME...MOT...LOC 0201Z 217DEG 48KT 3659 10184
$$
OKC139-270215-
/O.CON.KAMA.SV.W.0106.000000T0000Z-120527T0215Z/
TEXAS OK-
901 PM CDT SAT MAY 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN TEXAS COUNTY...
AT 901 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER TEXAS COUNTY...OR 20 MILES NORTHEAST OF STRATFORD...
MOVING NORTHEAST AT 45 MPH.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3661 10203 3669 10198 3665 10166 3650 10173
3651 10202
TIME...MOT...LOC 0201Z 217DEG 48KT 3659 10184
$$
MOULTON978
WWUS54 KAMA 270208
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT SAT MAY 26 2012
OKC139-270218-
/O.EXP.KAMA.SV.W.0106.000000T0000Z-120527T0215Z/
TEXAS OK-
908 PM CDT SAT MAY 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TEXAS COUNTY WILL
EXPIRE AT 915 PM CDT...
AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE SEVERE
THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3661 10203 3669 10198 3665 10166 3650 10173
3651 10202
TIME...MOT...LOC 0208Z 217DEG 48KT 3666 10177
$$
MOULTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:22 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 26, 6:22 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 622 PM CDT SAT MAY 26 2012 .AVIATION... A DRYLINE OVER EASTERN NEW MEXICO ALONG WITH DAYTIME HEATING AND SOUTHWESTERLY FLOW ALOFT WILL COMBINE TO CAUSE ISOLATED TO SCATTERED CONVECTION ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE LATE EVENING HOURS. INCLUDED A TEMPO GROUP FOR CONVECTION ALONG WITH A VCTS REMARK AT ALL THREE TAF SITES UNTIL AROUND 04Z SUNDAY. VFR CONDITIONS WILL PREVAIL. SOUTH TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS WILL DIMINISH AFTER 03Z TO AROUND 15 TO 25 KNOTS WITH HIGHER GUSTS. WINDS WILL BECOME SOUTH TO SOUTHWEST WINDS AFTER 14Z SUNDAY. SCHNEIDER && .PREV DISCUSSION... /ISSUED 442 PM CDT SAT MAY 26 2012/ DISCUSSION... CURRENT VIS SATELLITE IMAGERY SHOWS GROWING CU FIELD IN A HOT...MOIST...AND WELL MIXED AIR MASS. THE DRYLINE HAS PUSHED EAST INTO THE NORTHWEST PANHANDLES BUT SHOULD RETREAT BACK INTO NM AS THE SURFACE FLOW BACKS A LITTLE TO THE SOUTHEAST AS A SURFACE LOW LIFTS NORTH INTO CO. MEANWHILE A BROAD UPPER LOW CONTINUES TO DIG OVER THE GREAT BASIN WHILE AN UPPER RIDGE SITS OVER THE LOWER MISSISSIPPI VALLEY. THE SOUTHWEST UPPER FLOW WAS DRAWING IN MOISTURE FROM TROPICAL DEPRESSION BUD /LOCATED NEAR THE SOUTHWEST COAST OF MEXICO/ WHERE DEW POINTS WERE RUNNING FROM THE MID 40S TO THE UPPER 50S. EXPECT CI TO FORM NEAR THE DRYLINE AND PROPAGATE TO THE EAST THIS EVENING GIVEN THE 40 KTS MID-LEVEL FLOW. WHILE CONVECTION WILL NOT BE ALL THAT ORGANIZED...STEEP MID-LEVEL LAPSE RATES AND MIXED LAYER CAPES AROUND 1000-1500 J/KG CAN RESULT IN SOME STORMS TO BECOME SEVERE. STORMS WILL BE HIGH BASED GIVEN LARGE TEMP/DEWPOINT DEPRESSIONS SO THE TORNADO THREAT WILL BE MARGINAL. STORMS SHOULD DIMINISH FOR THE MOST PART AFTER SUNSET BUT HAVE SLIGHT CHANCE POPS IN LATE TONIGHT TO ACCOUNT FOR ANY LINGERING CONVECTION OUT WEST PROPAGATING INTO THE AREA. THE UPPER TROUGH WILL LIFT INTO THE NORTHERN ROCKIES ON SUNDAY...CAUSING THE UPPER FLOW TO VEER MORE TO THE SOUTHWEST. AT THE SURFACE...A LEE-SIDE TROUGH WILL DEEPEN ACROSS EASTERN NM CAUSING THE DRYLINE TO SURGE INTO THE WESTERN TX/OK PANHANDLES. ISOLATED STORMS CAN DEVELOP EAST OF THE DRYLINE AS THE CAP WEAKENS AND THERE IS A CHANCE THAT A FEW STORMS CAN BECOME SEVERE. AGAIN STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. SLIGHT HEIGHT FALLS AHEAD OF THE UPPER TROUGH WILL RESULT IN COOLER CONDITIONS...ALTHOUGH STILL EXPECT TEMPS TO REMAIN ABOVE NORMAL WITH HIGHS IN THE MID 80S TO LOWER 90S. THE UPPER FLOW WILL TRANSITION TO ZONAL EARLY IN THE WEEK AS THE UPPER LOW MOVES INTO THE NORTHERN PLAINS. A COLD FRONT WILL SLIDE THROUGH THE PANHANDLES WHERE IT WILL STALL SOUTH OF THE AREA. SURFACE HIGH PRESSURE BUILDING ACROSS THE PLAINS WILL LEAD TO A COOLER AND DRIER AIR MASS TO SPREAD ACROSS THE AREA ALTHOUGH THIS HIGH WILL QUICKLY SLIDE EAST DURING THE DAY. AS IT DOES SO...SURFACE WINDS WILL VEER BACK AROUND TO THE SOUTHEAST BY THE EVENING. MOISTURE WILL INCREASE ACROSS THE PANHANDLES MONDAY EVENING. MODELS CONTINUE TO PAINT SOME QPF IN THE VICINITY OF THE FRONTAL BOUNDARY AS MOISTURE WILL POOL NEAR THIS FRONT. HAVE OPTED TO KEEP THE FORECAST DRY MONDAY EVENING ALTHOUGH MAY HAVE TO LOOK INTO INSERTING POPS IN THE SOUTHEAST TX PANHANDLE IF THE NEXT COUPLE OF MODEL RUNS CONTINUE TO SUGGEST THIS. AS PREVIOUSLY MENTIONED...EXPECT A COOLER DAY WITH HIGHS IN THE 80S. MEDIUM RANGE MODELS HAVE COME IN WETTER MID TO LATE NEXT WEEK WITH UPPER RIDGING OVER THE WESTERN CONUS AND NORTHWEST UPPER FLOW SETTING UP ACROSS THE PANHANDLES. THE DRYLINE CAN MIX OUT INTO THE EASTERN PANHANDLES TUESDAY WHERE ISOLATED STORMS CAN DEVELOP ACROSS THE EASTERN ZONES. HAVE INTRODUCED POPS WED AND WED NIGHT WITH A SHORTWAVE TROUGH DROPPING SOUTHEAST ALONG THE EASTERN PERIPHERY OF THE RIDGE. BOTH THE ECMWF AND GFS PAINT QPF OVER MUCH OF THE AREA AT THE END OF THE WEEK LIKELY KEYING ON MINOR DISTURBANCES MOVING THROUGH THE UPPER FLOW TRIGGERING CONVECTION ON THE HIGHER TERRAIN. STORM DEVELOPMENT DEPENDS GREATLY ON THE AMOUNT OF MOISTURE AVAILABLE AND THUS HAVE OPTED TO KEEP THESE PERIODS DRY FOR NOW GIVEN THIS UNCERTAINTY. CLK FIRE WEATHER... THE DRYLINE WILL PUSH INTO THE EASTERN PANHANDLES SUNDAY AS A SURFACE LEE-SIDE TROUGH STRENGTHENS ACROSS EASTERN NM. SOUTHWEST WINDS BEHIND THE DRYLINE WILL DRAW IN A HOT AND DRY AIR MASS. GIVEN THESE CONDITIONS...EXPECT MINIMUM RELATIVE HUMIDITIES TO FALL TO AROUND 5 TO 15 PERCENT. A TIGHTENING PRESSURE GRADIENT NEAR THE SURFACE TROUGH WILL LEAD TO WINDS TO INCREASE TO AROUND 15 TO 25 MPH. THE COMBINATION OF THE BREEZY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES CAN RESULT IN ELEVATED FIRE WEATHER CONDITIONS. HOWEVER THIS IS CONDITIONAL DEPENDENT ON THE AMOUNT OF RAINFALL THIS AREA WILL RECEIVE TONIGHT. ALTHOUGH RELATIVE HUMIDITIES CAN FALL AT OR BELOW 15 PERCENT ACROSS THE WESTERN PANHANDLES EARLY IN THE WEEK...WINDS ARE EXPECTED TO BE UNDER 20 MPH WHICH CAN PRECLUDE ELEVATED FIRE WEATHER CONDITIONS. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/02
Hazardous weather outlook, May 26, 3:35 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 335 PM CDT SAT MAY 26 2012 OKZ001>003-TXZ001>020-271100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 335 PM CDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO SOUTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES SUNDAY AND SUNDAY NIGHT AND TUESDAY AND TUESDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT. SOME OF THE STORMS MAY BE STRONG TO MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE PRIMARY HAZARDS. IN ADDITION...ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLES SUNDAY DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITIES AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS SUNDAY. CLK
In the hours before
Local storm report, May 26, 7:29 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL BOOTLEG 34.83N 102.81W
05/26/2012 E1.00 INCH DEAF SMITH TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1200416
EASpecial weather statement, May 26, 7:50 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 750 PM CDT SAT MAY 26 2012 OKZ001-TXZ001-270200- CIMARRON OK-DALLAM TX- 750 PM CDT SAT MAY 26 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR DALLAM AND CIMARRON COUNTIES. AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS IN WESTERN CIMARRON AND DALLAM COUNTIES...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS A HISTORY OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS. MOULTON
Special weather statement, May 26, 8:00 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 800 PM CDT SAT MAY 26 2012 TXZ006-007-011-012-016-270215- DEAF SMITH TX-HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX- 800 PM CDT SAT MAY 26 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR POTTER...OLDHAM... MOORE...HARTLEY AND DEAF SMITH COUNTIES. AT 757 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING MULTIPLE STRONG THUNDERSTORMS ACROSS THE COUNTIES......MOVING NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING SMALL HAIL AND STRONG WINDS. MOULTON
Local storm report, May 26, 8:01 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL 1 S HARTLEY 35.87N 102.40W
05/26/2012 E0.75 INCH HARTLEY TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200417
SMBLocal storm report, May 26, 8:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
805 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL HARTLEY 35.89N 102.40W
05/26/2012 E0.88 INCH HARTLEY TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200418
SMBSpecial weather statement, May 26, 8:34 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 834 PM CDT SAT MAY 26 2012 OKZ002-TXZ002-270230- TEXAS OK-SHERMAN TX- 834 PM CDT SAT MAY 26 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR SHERMAN AND TEXAS COUNTIES. AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF STRATFORD... MOVING NORTHEAST AT 45 MPH. THIS STORM HAS A HISTORY OF PRODUCING NICKLE SIZE HAIL AND STRONG WINDS. MOULTON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:25 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 73 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.